# SDR CA101116013

- Difficulty date: November 16, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 29,144 hours
- Engine: Garrtt TPE3311U
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Potentiometer
- Part number: 27825574041
- Condition: Intermittent
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) 1/4 FLAP WAS SELECTED DURING APPROACH AND FLAPS EXTENDED TO FULL POSITION.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED POTENTIOMETER AND AIRCRAFT RELEASED TO SERVICE.
